ETHICON INC. SURGICEL ORIGINAL 4INX8IN(10.2CMX20.3CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Back to Search Results |
| Catalog Number |
1952 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and absorbable hemostat was used.When they opened the box removing that outer plastic, three of the packets were completely shredded within the box.They were like chewed up.The customer received the product but the sterile wrap was open and the three eaches were open.There was no damage to the brown outer box.No adverse patient consequences were reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6.Component code: g07002 - device not returned attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).Corrected information: d 4.Primary udi number, d 9.Device available for evaluation? additional information: d 4.Expiration date, d 9.Date device returned to manufacturer, d 9.Is device returned to manufacturer?, h 4.Device manufacture date, h 6 component code, h 6.Type of investigation, h 6.Investigation findings, h 6.Investigation conclusions.H6 component code: g07002 - pending evaluation of returned device.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the product was returned to ethicon for evaluation.One open sample was received for analysis.Product code 1952.Overall review of the sample returned shows that the pouch foil packet was delaminated and torn was noted as well.No conclusion could be reached as to what caused the reported complaint.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Device history review: "a manufacturing record evaluation was performed for the finished device 3938280 lot number, and no non-conformances / manufacturing irregularities related to the malfunction were identified.This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.